Tame tensor products of algebras

Volume 98 / 2003

Zbigniew Leszczyński, Andrzej Skowroński Colloquium Mathematicum 98 (2003), 125-145 MSC: 16G20, 16G70, 16S10, 16S34. DOI: 10.4064/cm98-1-10

Abstract

With the help of Galois coverings, we describe the tame tensor products $A \otimes_K B$ of basic, connected, nonsimple, finite-dimensional algebras $A$ and $B$ over an algebraically closed field $K$. In particular, the description of all tame group algebras $A G$ of finite groups $G$ over finite-dimensional algebras $A$ is completed.

Authors

  • Zbigniew LeszczyńskiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail
  • Andrzej SkowrońskiFaculty of Mathematics and Computer Science
    Nicolaus Copernicus University
    Chopina 12/18
    87-100 Toruń, Poland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image